# SDR SIMA20211111002

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 40,482 hours, 36,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, UPON RETRACTING THE LANDING GEAR CREW RECEIVED LG/LEVER DISAGREE MESSAGE. COMPLIED WITH QRH RECEIVED WARNING AGAIN.UNABLE TO GET GEAR TO RETRACT AND UNABLE TO MAKE DFW ON FUEL LOAD. FLIGHT DIVERTED TO GGG. PLAN TO FERRY DFW-GGG TO RESCUE 50 PAX.-C/A-FOUND RH MLG UPLOCK UPPER SWITCH CONNECTOR LOOSE. REMOVED FOUND RH MLG UPLOCK UPPER SWITCH CONNECTOR LOOSE. REMOVED AND RECONNECTED THE CONNECTOR. PERFORMED LG EXTENSION AND RETRACTION OPERATIONAL CHECK IAW EMB145 AMM 32-30-00. OPERARTIONAL CHECK GOOD NO MESSAGE ON THE AICAS. AML # 4771680 ITEM 1 FOR DETAIL.
